# SDR ASOA20141203357

- Difficulty date: December 3, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 39,110 hours, 29,823 cycles
- System (JASC): 2540 · Lavatories
- Part: Bowl
- Part number: 14525599001
- Condition: Corroded
- Location: Toilet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK , TOILET BOWL IS CORRODED.  MAINTENANCE R & R TOILET BOWL SUPPORT ASSY IAW SRM 51-40-02 AND CPM 51-21-06.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
